# SDR REXA2016051500790

- Difficulty date: May 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621 BULKHEAD VERTICAL STIFFENER AT BL 0 IS CHAFED FROM 10TH STAGE ISOLATION VLV.  REPAIRED FS 621 BULKHEAD VERTICAL STIFFENER AT BL 0 IAW EA CRJ253-04299.
